MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 1ML INSULIN SYRINGE W/FIXED NEEDLE 29G*1/2

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 1ML INSULIN SYRINGE W/FIXED NEEDLE 29G*1/2
Model Number 1612912B
Medical Device Problem Codes Defective Component (2292); Material Twisted/Bent (2981)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation in-progress.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Customer reported that an operator was injured during the process from the tip of the insulin syringe from original pack.During manipulation before opening of the pack an operator pricked to her finger, because one cover was fell inside the original pack.Due to this was the tip of the syringe bent.Unfortunately, she didn't notice before the manipulation that the cover is fell.
 
Additional Manufacturer Narrative
Our evaluation of the risk, which follows guidance from iso 14971, indicates that the overall risk for the reported failure is low.This evaluation is based on our track and trend analysis and risk management files which are evaluated and updated constantly based on post market surveillance.There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the investigation of received sample analysis, the warranty seal impressions on both the syringe barrel and the needle cap were consistent with the expected production process and confirm that the needle cap was properly mounted.This concludes that the manufacturing process was carried out correctly and without any issues.The damage observed in the affected sample is likely due to subsequent handling.As part of our continued commitment to our customers, sol millennium will continue to monitor the complaints trend for the reported failure mode and take any corrective action based on our procedures, if a significant pattern emerges.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 1ML INSULIN SYRINGE W/FIXED NEEDLE 29G*1/2
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
PROMISEMED HANGZHOU MEDITECH CO.,LTD
no.1388 cangxing street
cangqian community,yuhang dist
hangzhou city, zhejiang 31112 1
CH   311121
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22218667
Report Number3014312726-2025-00136
Device Sequence Number8157990
Product Code FMF
UDI-Device Identifier00818392010893
UDI-Public(01)00818392010893(10)07206033
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K153537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1612912B
Device Lot Number07206033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown